Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The point spectrum of Frobenius-Perron
and Koopman operators


Author: J. Ding
Journal: Proc. Amer. Math. Soc. 126 (1998), 1355-1361
MSC (1991): Primary 47A35, 28D05, 47A10, 47B38
MathSciNet review: 1443148
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present some results on the point spectrum of the Frobenius-Perron operator $P:L^1\to L^1$ and the Koopman operator $U\colon L^\infty\to L^\infty$ associated with a nonsingular transformation $S\colon X\to X$ on a $\sigma$-finite measure space $(X,\Sigma,\mu)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A35, 28D05, 47A10, 47B38

Retrieve articles in all journals with MSC (1991): 47A35, 28D05, 47A10, 47B38


Additional Information

J. Ding
Affiliation: Department of Mathematics, The University of Southern Mississippi, Hattiesburg, Mississippi 39406-5045
Email: jding@yizhi.st.usm.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04188-4
PII: S 0002-9939(98)04188-4
Keywords: Frobenius-Perron operator, Koopman operator
Additional Notes: Research was supported in part by a grant from the Minority Scholars Program through the University of Southern Mississippi
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society